Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 915195, 9 pages
http://dx.doi.org/10.1155/2015/915195
Research Article

Legendre Polynomials Operational Matrix Method for Solving Fractional Partial Differential Equations with Variable Coefficients

School of Aeronautic Science and Technology, Beihang University, Beijing 100191, China

Received 27 January 2015; Accepted 4 May 2015

Academic Editor: Francesco Pesavento

Copyright © 2015 Yongqiang Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongqiang Yang, Yunpeng Ma, and Lifeng Wang, “Legendre Polynomials Operational Matrix Method for Solving Fractional Partial Differential Equations with Variable Coefficients,” Mathematical Problems in Engineering, vol. 2015, Article ID 915195, 9 pages, 2015. https://doi.org/10.1155/2015/915195.